# SDR CA060307007

- Difficulty date: March 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 12,252 hours
- Engine: Cfmint CFM565B6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: 26361090018
- Part serial: 1491
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN)  DISPATCHED WITH BLEED NR 2 OFF IAW MEL.  LT WING LEAK IN CRUISE EMERGENCY DESCENT COMPLETED.  REMOVED ACCESS PANELS FOR  ZONE 521 BLEED DUCT FROM THE ENG NR 1 PYLON TO THE FUSELAGE. REMOVED ACCESS DOORS TO AIR CONDITIONING UNITS (191+192). REMOVED BELLY FAIRINGS FOR ACCESS TO BLEED DUCT FWD OF THE AIR CONDITIONING UNITS. (TC NR 20060307007)
